Journal of Symbolic Logic

Review: Jerzy Slupecki, On Aristotelian Syllogistic

Ivo Thomas

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 3 (1952), 210-211.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731450

JSTOR
links.jstor.org

Citation

Thomas, Ivo. Review: Jerzy Slupecki, On Aristotelian Syllogistic. J. Symbolic Logic 17 (1952), no. 3, 210--211. https://projecteuclid.org/euclid.jsl/1183731450


Export citation